# SDR AALA202201078982

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A300*
- Aircraft serial: 5696
- Aircraft time: 25,391 hours, 10,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR 1L HANDLE HARD TO OPERATE. FOUND NO LUBE AT GIRTH BAR TRACKS CAUSE BINDING. LUBE WITH DOW 33 LOW TEMPERATURE AND NOW ITS VERY EASY TO ARM DOOR PER AMM 52-10-00.
